# SDR DXTA2011062404635

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Gulstm 200
- Aircraft serial: 052
- Aircraft time: 6,649 hours, 3,999 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AUTOPILOT PITCH TRIM FAIL EICAS MESSAGE ILLUMINATED.  THE AUTOPILOT CONTINUED TO TRY TO TRIM, BUT TRIM CHANGE WAS NOT OCCURRING.  AUTOPILOT DISCONNECTED.  RETRIMMED ACFT.  AUTOPILOT ENGAGED, STILL COULD NOT TRIM, & DISCONNECTED FOR REMAINDER OF FLT.  PERFORMED STAB TRIM FUNCTIONAL TEST IAW MM 27-40-00. TESTED GOOD. PERFORMED OVERRIDE OPS TEST IAW MM 27-40-00. OPS TESTED GOOD. PERFORMED NORMAL OPS LOW SPEED. STAB DID NOT MOVE. ABOVE 250 KTS & MOVED AT 2.50 KTS & BELOW. OPS TESTED GOOD.  PERFORMED EMERGENCY OPS TEST. IAW MM 27-40-00. TESTED GOOD. NO DEFECTS NOTED.
